ON A GENERALIZED QUASIHYPERBOLIC CONDITION IN A BOUNDED DOMAIN

Show simple item record

dc.contributor.author Harjulehto, Petteri
dc.contributor.author Hurri-Syrjanen, Ritva
dc.contributor.author Kapulainen, Juha
dc.contributor.author Rogovin, Sari
dc.date.accessioned 2021-08-13T15:12:02Z
dc.date.available 2021-08-13T15:12:02Z
dc.date.issued 2021
dc.identifier.citation Harjulehto , P , Hurri-Syrjanen , R , Kapulainen , J & Rogovin , S 2021 , ' ON A GENERALIZED QUASIHYPERBOLIC CONDITION IN A BOUNDED DOMAIN ' , Mathematical Reports , vol. 23 , no. 1-2 , pp. 157-173 . < http://imar.ro/journals/Mathematical_Reports/php/2021/Mrc21_1_2.php >
dc.identifier.other PURE: 167559918
dc.identifier.other PURE UUID: d0b6457a-5270-4574-8b7e-f01c12c53bf2
dc.identifier.other WOS: 000664206300014
dc.identifier.other ORCID: /0000-0002-1464-7281/work/98453732
dc.identifier.uri http://hdl.handle.net/10138/333159
dc.description.abstract We study properties of bounded domains when the domains satisfy a generalized quasihyperbolic growth condition. en
dc.format.extent 17
dc.language.iso eng
dc.relation.ispartof Mathematical Reports
dc.rights unspecified
dc.rights.uri info:eu-repo/semantics/openAccess
dc.subject quasihyperbolic growth condition
dc.subject Poincare inequality
dc.subject Whitney cube counting condition
dc.subject 111 Mathematics
dc.title ON A GENERALIZED QUASIHYPERBOLIC CONDITION IN A BOUNDED DOMAIN en
dc.type Article
dc.contributor.organization Geometric Analysis and Partial Differential Equations
dc.contributor.organization Department of Mathematics and Statistics
dc.description.reviewstatus Peer reviewed
dc.relation.issn 1582-3067
dc.rights.accesslevel openAccess
dc.type.version publishedVersion
dc.identifier.url http://imar.ro/journals/Mathematical_Reports/php/2021/Mrc21_1_2.php

Files in this item

Total number of downloads: Loading...

Files Size Format View
14.pdf 325.3Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record